# SDR 99T64R370AR

- Difficulty date: July 7, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Part number: 575507913
- Condition: Worn
- Location: Nr 2 Starter
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER SUPPLY DUCT BADLY WORN.  WELDED DUCT IAW BOEING MESSAGE M7200-99-05-0359.  (M)
